Your story sounds very similar to my own health journey Kathy.
I'm sorry you're suffering so much - what a path you've travelled.
I too at 9 suffered anaphylactic shock episode due to penicillin. I initially experienced hives one day after school, unknown cause except possible geranium flower dissection in class - ended up with skin swelling all over my body...24hrs later received penicillin, and got a lot worse over 24 hrs...vomiting, diahorrea, black-out/fainting. I think anti-histamines were eventually given which helped me to slowly recover. (Since then have had high histamine levels - always reacting badly to insect bites/being extremely driven, perfectionist etc)
Since then have not taken penicillin. Reacted badly to tetracycline, the pill, depo-provera injection had me sleepy for 6 months.
I too have had several UTI's...i dealt with them with cranberry juice.
I've had to steer clear of pharmaceuticals due to bad reactions my whole life.
Bowel problems, always hot/sweaty, severe groin pain, coupled with episodes of groin pain, fainting, vomiting. I have no idea what causes this. All the doctors i've gone to press my belly, asks if it hurts and prescribe pills which i take one - and feel worse. So i never continue.
Constipation, bloating, and of recent years more diahorrea, intolerance to most foods, except brown rice, vegetables, eggs.
Now i have very low adrenal function, hypothyroid, hypoglycemia, chest pains, intolerance to many supplements, extreme loss of weight and now having started a parasite cleanse know tapeworm, ascaris and flukes are also part of the picture too having expelled them.
I'm looking into genetic testing with 23andme. Unsure if it'll be useful at this stage but certainly worth trying due to my doctors unwillingness to do ANY diagnostic tests - only offering antidepressants. Which ironically has brought on depression having to still self-navigate through this.
Reactions to MSM (sulfur) are awful - brainfog, achy fatigue, headaches...sluggish feeling. GABA (250mg)tranquilises me. Caffeine also produces diahorrea, so i avoid it - have done for a while. SAM-e causes profound lethargy, sweats, agitation, brainfog, nausea.
I've come to the conclusion that many of my issues are perhaps due to liver detox pathway dysfunction. I get liver and GB pain often. What it is caused by i have no idea just yet but being so intolerant to pharmaceuticals my whole life, not reacting well to many foods and alcohol, being born with jaundice, i suspect long-term liver problems.
I hope Dr Jeff can perhaps help shed some light onto your situation - i'll follow for obvious interest - thought i would share my similar experience and suspected conclusions - might also help to shed some light?